# SDR SIMA20201222001

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 40,113 hours, 34,402 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEL 25-53 AUTH NR 120200-C AFT CABIN FLASHLIGHT INOPERABLE, REF LOG PAGE 4683946 ITEM: 1.  C/A: R & R AFT CABIN FLASHLIGHT ASSEMBLY, IAW EMB 145 AMM 33-50-16 AND ETN -EM-33-059 OPERATIONS CHECK GOOD MEL RESTORED.
